MAUDE Adverse Event Report: MEDELA LLC PUMP IN STYLE MANAGED MARKETS EN FR ES (YELLOWFIN); PUMP, BREAST, POWERED

MEDELA LLC PUMP IN STYLE MANAGED MARKETS EN FR ES (YELLOWFIN); PUMP, BREAST, POWERED
Model Number 101041360
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 03/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, the customer alleged to medela llc that her pump in style breast pump would turn off while using it.Additionally, the customer alleged that she developed clogged ducts and mastitis.
 
Additional Manufacturer Narrative
Customer service sent a replacement pump to the customer and requested the original pump back for evaluation.On 04/02/2026, in follow up with a complaint handler the customer stated that she developed mastitis in mid-march and was prescribed kelflex, which is resolved.Additionally, the customer stated that the replacement pump is absolutely amazing and is fully emptying her breast.The evaluation of the customers pump determined that the customers pump does not power on with lab or customers transformer.The customers transformer powers on lab pump.The evaluation found that there was a damaged component on pc board.Based on the results of our internal investigation (capa-2025-0027) including published literature, it cannot definitively be concluded that the pump caused or has contributed to the customer's reported mastitis.According to published clinical literature, mastitis incidence in lactating women, with or without a breast pump, can be as high as 33%.In fact, clinical guidelines recommend the use of a breast pump to facilitate the removal of breast milk during periods of mastitis.Additionally, complaint trends across all medela pumps show mastitis incidence consistently below 0.1%, far lower than the 3-20% occurrence in the general population of lactating women [2].

Brand Name
PUMP IN STYLE MANAGED MARKETS EN FR ES (YELLOWFIN)
Common Device Name
PUMP, BREAST, POWERED
Manufacturer (Section D)
MEDELA LLC
1101 corporate dr
mchenry IL 60050
Manufacturer (Section G)
MEDELA LLC
1101 corporate drive
mchenry IL 60050
Manufacturer Contact
alea raber
1101 corporate drive
mchenry, IL 60050
8004358316
MDR Report Key24814578
Report Number1419937-2026-00010
Device Sequence Number9686926
Product Code HGX
UDI-Device Identifier00020451401447
UDI-Public00020451401447
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K200508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number101041360
Device Catalogue Number101041360
Device Lot Number0000726244
Distributor Facility Aware Date04/02/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale